# SDR SWIA200921783

- Difficulty date: June 6, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,654 hours, 30,390 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA ALTIMETER IS SHOWING 97 FT BELOW FIELD ELEVATION.  (FLT 6314)  REPLACED ALTIMETER.
